# SDR AALA20120710016

- Difficulty date: July 9, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER CRACKED APPROXIMATELY 2.25 INCHES AT INBOARD EDGE OF PACK EXHAUST DUCT.  INSTALLED CROSS BRACE REPAIR STRAPS AND ANGLES AT BAYS 2R AND 4R PER / SRMSUP 57-10-10-2R.
